# SDR UPS06846057

- Difficulty date: January 25, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATB - PRESSURIZATION LEAK, STARTED AT 15,000'.  LOCATED PRESS LEAKS AT CAPTAINS AND FO'S L1 AND R1 WINDOWS.  SEALED WINDOWS IAW MM 56-10-02.
